# SDR AALA20151019001

- Difficulty date: October 18, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N392AN
- Make and model: Boeing 767323
- Aircraft serial: 29429
- Aircraft time: 69,135 hours, 10,991 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Condition: Odor
- Location: Galley
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ELEC BURNING ODOR IN CABIN ON DESCENT.  HE ODOR DISAPPEARED WHEN THE UTILITY BUSSES WERE DISCONNECTED.  THE AFT GALLEY RT CHILLER WAS MORE HOT THAN AFT LT CHILLER & THE AFT RT CHILLER CB KEPT POPPING OUT.  R & R AFT GALLEY RT CHILLER IAW MM 25-33-02.  OPS CHECKED NORMAL.  THE ACFT WAS GROUNDED.
